# SDR CALA2021102001928

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 74,648 hours, 17,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146N1006
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM ECRA 5311-02651 HAECO GSO NR 9284641. PLANNING TO CONTACT ENGINEERING AFTER 15-JAN-2023 BUT BEFORE 15-FEB-2023 AND REQUEST THAT UPDATED INSPECTION INSTRUCTIONS BE PROVIDED FOR ECRA 5311-02651. PLANNING TO CONTACT ENGINEERING AFTER 15-JAN-2023 BUT BEFORE 15-FEB-2023 AND REQUEST THAT UPDATED INSPECTION INSTRUCTIONS BE PROVIDED FOR ECRA 5311-02651. REF LOG PAGE 7106824IK TO DIP FOR  PLANNING TO CONTACT TOMC-APPROVAL FROM SC1ELBYC COMMENT ENGINEERING AFTER 15-JAN-2023 BUT BEFORE 15-FEB-2023 AND REQUEST THAT UPDATED INSPECTION INSTRUCTIONS BE PROVIDED PER ECRA 5311-02651. REF UAL LOG PAGE 7106824 DIP FOR ORIGINAL DISCREPANCY AND QC RECORDS UPDATE INITIAL INSPECTION AS REFERENCED IN ECRA 5311-02651. QC REVIEW T/A: PLN/ENG AFTER 15JAN23 BUT BEFORE 15FEB23.........LT
